# SDR FDEA201003180894

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG WHOLE SEAT TRACK SECTION BS 480 - BS 690 LBL 45.  REMOVED SEAT TRACK STA 480 - STA 690 LBL 45 IAW SRM 51-30-2.  FABRICATED SEAT TRACK PN BAC 1520-792-7178T 65, PO 9006020, DIM: 204" X 8" STA 480 - 690 AND FABRICATE ANGLE PN 1503-100-122-7178T6, DIM: 13" X 1" AT STRAP FROM 7075T6 .250 PO 9008114 DIM" 7.5" X 2" IAW SRM 53-10-5 FIG 1. LOCATED AND DRILLED SEAT TRACK AND PARTS IAW SRM 51-30-5. TREATED AND PRIMED AREA & PARTS IAW SRM 51-10-2. INSTALLED SEAT   TRACK SECTION BS 480 - 690 LBL 45 IAW SRM 53-105.
